# SDR USAA2014042800019

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 3,631 hours, 1,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR EXTERIOR HANDLE WILL NOT LOCK IN UP POSITION.  CLEANED & LUBRICATED L4 DOOR HANDLE, EXTERIOR.  OPERATED SEVERAL TIMES, HANDLE LOCKED INTO POSITION EACH TIME.  OK FOR SERVICE AT THIS TIME IAW MINOR MAINTENANCE IAW MPPM 54-01-10.
